Open Access
MATEC Web Conf.
Volume 228, 2018
2018 3rd International Conference on Circuits and Systems (CAS 2018)
Article Number 01005
Number of page(s) 6
Section Intelligent Computing and Information Processing
Published online 14 November 2018
  1. I. Podlubny, Fractional differential equations. San Diego: Academic Press, 1999. [Google Scholar]
  2. Y. Zhou, Basic Theory of Fractional Differential Equations, World Scientific, Singapore, 2014. [CrossRef] [Google Scholar]
  3. M. Xu, et al., Positivity for integral boundary value problems of fractional differential equations with two nonlinear terms, J. Appl. Math. Comput., 2018 (2018) 1-13. [Google Scholar]
  4. Y. Zhou, et al., Existence of nonoscillatory solutions for fractional neutral differential equations, Appl. Math. Lett., 72 (2017) 70-74. [CrossRef] [Google Scholar]
  5. A. Alsaedi, et al., Multi-term fractional-order boundary-value problems with nonlocal integral boundary conditions, Electron. J. Diff. Eq., 2018 (2018) 87. [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.